# SDR DALA2014090404914

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 42,371 hours, 13,917 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Board
- Condition: Overheated
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL FUMES DETECTED INFLIGHT FROM COFFEEMAKER CIRCUIT BREAKER PANEL NEAR R2 DOOR. FOUND OVERHEAT DAMAGE ON COFFEEMAKER PC BOARD. REMOVED AND REPLACED THE COFFEEMAKER IAW AMM 25-31-12.  NO FURTHER FUMES DETECTED. VERIFIED CORRECT VOLTAGE AT CONNECTOR.
